# SDR MASA200600093

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 1,255 hours, 995 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5048 CLT - SLAT FAIL CAUTION MESSAGE.  MAINTENANCE CLEARED INHIBITS ON SFECU.  NO FURTHER DEFECTS NOTED.
